# SDR SWIA202409160811

- Difficulty date: July 7, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 CROSSBEAM BL9L OUTBOARD ANGLE CRAKED IN ANGLE RADIUS      (C-CHECK RO 9/15/2024)    REMOVED AND REPLACED NEW OTBD ANGLE AT LBL9 FS280 REF CRJ 900 SRM 51-42-21-001-001-A01 AND DWG CC670-34010 REV K. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
